BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2003 >
Volume 29 Number 2 >

Please use this identifier to cite or link to this item:

Title: Approximation of Lipschitz Mappings
Authors: Johanis, Michal
Keywords: Approximation
Uniform Gâteaux Differentiability
Lipschitz Mappings
Issue Date: 2003
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 29, No 2, (2003), 141p-148p
Abstract: We prove that any Lipschitz mapping from a separable Banach space into any Banach space can be approximated by uniformly Gâteaux differentiable Lipschitz mapping.
Description: 2000 Mathematics Subject Classification: 46B03
ISSN: 1310-6600
Appears in Collections:Volume 29 Number 2

Files in This Item:

File Description SizeFormat
sjm-vol29-num2-2003-p141-p148.pdf434.54 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License